# SDR UPS404805

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690UP
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT INBD FOREFLAP INBD EDGE HAS A CRACK APPROX 2.5 INCHES LENGTH, BEYOND SRM 51-40-09 LIMITS.  REPAIRED IAW SRM 51-40-09.
